# SDR AALA981517

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 2810 · Fuel Storage
- Part: Spar
- Condition: Cracked
- Location: Bs 865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN REAR SPAR OF NR 2 FUEL TANK CENTER SECTION AT RBL 20 INCH IN RADIUS OF WEB AT TOP CHORD ANGLE.  INSTALLED REPAIR DOUBLER PER ESO 11697 DATED 8-6-98.  (M)
